×

zbMATH — the first resource for mathematics

On criteria of \({\widetilde g}\)-hyperellipticity. (English) Zbl 0425.30038

MSC:
30F10 Compact Riemann surfaces and uniformization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] ACCOLA, R. D. M., Riemann surfaces, theta functions, and abelian automorphisms groups. Springer Lecture Notes, 483. 1975. · Zbl 0316.30016 · doi:10.1007/BFb0081273
[2] COOLIDGE, J. L., A treatise on algebraic plane curves. Dover. 1931. · Zbl 0085.36403
[3] FULTON, W., Algebraic curves. W. A. Benjamin. 1969. · Zbl 0181.23901
[4] HURWITZ, A., Uber algebraische Gebilde mit eindeutigen Transformationen in sich. Math. Ann. 41 (1893) 403-442. · JFM 24.0380.02
[5] JENKINS, J. A., Some remarks on Weierstrass points. Proc. Amer. Math. Soc. 44 (1974) 121-122. · Zbl 0286.30015 · doi:10.2307/2039240
[6] KATO, T., On the order of a zero of the theta function. Kdai Math. Sem. Rep. 28 (1977) 390-407. · Zbl 0362.30017 · doi:10.2996/kmj/1138847520
[7] KUSUNOKI, Y., Function theory. Asakura. 1973 (Japanese).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.